# SDR SWAA2021070689456

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 49,165 hours, 29,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN CEILING EXIT SIGN BASE CRACKED / [01] REMOVED AND REPLACED CENTER CABIN O/H EXIT SIGN HOUSING. REF AMM 33-51-01
